# SDR CALA0100434

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N19382
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26311
- Aircraft time: 19,560 hours, 10,444 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545949536
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN LOWER HINGE CUTOUT CRACKED (1 INCH).  REPAIRED R1 DOOR CUTOUT PER SRM 52-00-01 PG 203, 204.  DOOR OPERATES NORMALLY.
